# SDR IPXA09M56464

- Difficulty date: June 9, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: ADRAL326437
- Condition: Misrepaired
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ NR 273-F2-01 RT MLG HORZ PRESSURE WEB REPAIR NOT PER SRM NOT ON MRCSSR.  REMOVED EXISTING REPAIR AT STA 1501-1521 X=-100 TO X=-109.5, ENLARGED TRIM OUT, FABRICATED REPLACEMENT REPAIR AND INSTALLED REF EO MD11-53 30-34035A AND EA 011-5330-01-A1856.
